The monodromization and Harper equation
Séminaire Équations aux dérivées partielles (Polytechnique), (1993-1994), Exposé no. 21, p. 1-21
@article{SEDP_1993-1994____A22_0,
     author = {Buslaev, Vladimir and Fedotov, Alexander},
     title = {The monodromization and Harper equation},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1993-1994},
     note = {talk:21},
     pages = {1-21},
     mrnumber = {1300917},
     language = {en},
     url = {http://http://www.numdam.org/item/SEDP_1993-1994____A22_0}
}
Buslaev, V.; Fedotov, A. The monodromization and Harper equation. Séminaire Équations aux dérivées partielles (Polytechnique),  (1993-1994), Exposé no. 21, pp. 1-21. http://www.numdam.org/item/SEDP_1993-1994____A22_0/

[B-F1] V. Buslaev, A. Fedotov, Complex WKB method for Harper equation, Reports of Mittag-Leffler Institute 11 (1993).

[B-F2] V. Buslaev, A. Fedotov, The functional structure of a monodormy matrix for Harper equation, Operator Theory: Advances and Applications (I.Gohberg, eds.), 1994.

[B-F3] V. Buslaev, A. Fedotov, On a class of matrices related to Harper equation, Reports of Mittag-Leffler Institute 19 (1993).

[B-F4] V. Buslaev, A. Fedotov, Complex WKB method for Harper equation. I., Algebra and Analysis (in russian) No 4 (1994). | MR 1301830 | Zbl 0821.34062

[C-F-K-S] H.L. Cycon, R.G. Froese, W. Kirsch, B. Simon, Schrdinger operators, Springer-Verlag, 1987.

[Ho] D. Hofstadter, Energy levels and wave functions of Bloch electrons in rational and irrational magnetic fields, Phys. Rev. B 14 (1976), 2239-2249.

[H-S] B. Helffer, J. Sjöstrand, Analyse semi-classique pour l'equation de Harper (avec application a'l etude de l'equation de Schrödinger avec champ magnétique), Mémoires de la SMF 34 (1988). | Numdam | Zbl 0714.34130

[H-K-S] B. Helffer, P. Kerdelhué, J. Sjöstrand, Le papillon de Hofstadter revisité, Mémoires de la SMF 43 (1990). | Numdam | MR 1090467 | Zbl 0732.44004

[K] A. Ya. Khinchin, Continued fractions, Phoenix Science Series, 1964. | MR 161833

[L] Y. Last Zero mesure spectrum for the almost Mathieu operator, Preprint (March 1994). | MR 1289331 | Zbl 0814.11040

[O] V.I. Oseledets, A multiplicative ergodic theorem, Trans. Mosc. Math. Soc. 19 (1969), 197-231. | Zbl 0236.93034

[Wi] M. Wilkinson, Critical properties of electron eigenstates in incommensurate systems., Proc. Royal Society of London. A 391 (1984), 305-350. | MR 739684

[Y] J.C. Yoccoz, Ph.D. thesis.